# SDR MWEA010114

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Condition: Will Not Test
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE DEPLOYMENT CHECK FAILED WHEN TAIL CONE WAS RELEASED, THE EVACUATION SLIDE COVER DID NOT RELEASE.  BLENDED CRACKED/TORN METAL FOUND AROUND GIRT BAR MOUNT HOLES AND FABRICATED AND INSTALLED REPAIR CATWALK DOUBLERS AND SHIMS.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND NUT PLATE DOUBLERS FOR IMPROPERLY LOCATED CLIPS.
